# SDR UALA2012011800388

- Difficulty date: January 17, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,338 hours, 9,000 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 7159
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG01- LATCHED CLIMB MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (R PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (R CHAN2) MSG02- LATCHED CLIMB MODE DEPENDENT; LOWER FLOW CONTROL AND SOV (R PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION. MSG-2124002 LATCHD CL MODE MSG-2124002 LATCHD CL MODE.  REPLACED LOWER CONTROL (R) PACK VALVE PER AMM.
